Probability and Mathematical Statistics vol. 33, fasc. 1, 2013

 
ISSN: 0208-4147
Liczba stron: 188
Rok wydania: 2013

Publikacja jest kolejnym tomem będącego wspólną inicjatywą wydawniczą Uniwersytetu Wrocławskiego i Politechniki Wrocławskiej czasopisma „Probability and Mathematical Statistics”. Na łamach zapoczątkowanego w 1980 roku wydawnictwa publikowane są teksty stanowiące istotny wkład w zagadnienie teorii prawdopodobieństwa i statystyki matematycznej. Kolejny numer czasopisma zawiera dziesięć artykułów zarówno polskich, jak i zagranicznych autorów podejmujących między innymi zagadnienia dotyczące przestrzeni Banacha, wstecznych stochastycznych równań różniczkowych czy procesów Lévy’ego.

M. Saadoune, On strong convergence of pramarts in Banach spaces

M. Ben Fredj and K. El Mabrouk, Comparison of harmonic kernels associated with a class of semilinear elliptic equations

M. Maejima, V. Pérez-Abreu, and K. Sato, Lévy measures involving a generalized form of fractional integrals

A. Diakhaby, I. Faye and A.B. Sow, BSDEs with jumps and finite or infinite time horizon

A.S. Kozek and B. Jersky, Variance reduction by smoothing revisited

É. Osztényiné Krauczi, Joint cluster counts from uniform distribution

M. Czystołowski, W. Szczotka, and W. A. Woyczyński , Lévy processes as heavy traffic limits of tandem queues with heavy tails

M. Slaby, Explicit solutions of the extended Skorokhod problems in time-dependent bounded regions with orthogonal reflection fields

N. Bouzar, Characterizations of F-stable and F-semistable distributions

A. Makagon and A. Miamee, Spectral representation of periodically correlated sequences



Kontakt

Wydawnictwo Uniwersytetu Wrocławskiego Sp. z o.o.
Pl. Uniwersytecki 15
50-137 Wrocław
tel./faks 71 375 28 85
biuro@wuwr.com.pl
marketing@wuwr.com.pl

Zapisz się na newsletter